Alert archive / Vermont / Special Weather Statements in 2015

Special Weather Statement, NWS Burlington, VT

August 3, 2015Orange County, Vermont

NWS Burlington, VT issued this special weather statement at Aug 3, 2015, 2:21 PM EDT for Orange County, Vermont. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 2:21 PM EDT (18:21 UTC)
Expired
Aug 3, 2015, 2:45 PM EDT
In force
24 min
Issued by
NWS Burlington, VT

County Orange County, VT

The radar

The Burlington radar (KCXX), 99 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WWUS81 KBTV 031821
SPSBTV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
221 PM EDT MON AUG 3 2015
 
VTZ007-010-031845-
CALEDONIA-ORANGE-
221 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE AND SOUTHERN
CALEDONIA COUNTIES...

AT 220 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAVERHILL...OR 16
MILES EAST OF CHELSEA...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HAVERHILL...BRADFORD...CORINTH...TOPSHAM...NEWBURY...TOPSHAM FOUR
CORNERS...PIERMONT...RYEGATE...WELLS RIVER...SOUTH RYEGATE...RYEGATE
CORNER...SOUTH CORINTH...EAST CORINTH...BEDELL BRIDGE STATE PARK...
BOLTONVILLE...SOUTH NEWBURY...BRADFORD CENTER...WEST NEWBURY AND
NEWBURY CENTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4409 7205 4408 7204 4406 7207 4403 7208
      4399 7212 4397 7211 4397 7210 4395 7211
      4405 7230 4426 7206 4424 7205 4419 7207
      4413 7203 4411 7206 4410 7205 4410 7203
      4409 7203
TIME...MOT...LOC 1820Z 220DEG 30KT 4406 7214 
$$

IRL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Aug 3, 12:47 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 3, 12:47 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1247 PM EDT MON AUG 3 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE INTO THE AREA LATER TODAY INTO TONIGHT
WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS, A FEW OF
WHICH COULD BE SEVERE. BEHIND THIS FRONT SEASONABLY COOLER AIR
WILL ARRIVE FOR TUESDAY INTO WEDNESDAY, THOUGH WITH A CONTINUED
CHANCE OF SHOWERS AND A FEW THUNDERSTORMS. DRIER WEATHER RETURNS
FROM THURSDAY ONWARD INTO MUCH OF THE UPCOMING WEEKEND AS
TEMPERATURES REMAIN SLIGHTLY BELOW EARLY AUGUST NORMS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1235 PM EDT MONDAY...GOING FORECAST REMAINS ON TRACK. ONLY
MINOR ADJUSTMENTS TO HOURLY TEMPS/DEWPOINTS WITH LATEST UPDATE
TO MATCH LATEST OBSERVATIONAL DATA AND TRENDS. SCATTERED SHOWERS
SHOWING UP ACROSS NORTHERN NEW YORK AT THIS TIME...WHILE MUCH OF
VERMONT CONTINUES TO SEE AT LEAST PARTIAL SUNSHINE. THIS ALLOWING
FOR SOME DESTABILIZATION TO OCCUR...WITH SBCAPE VALUES GENERALLY
1000-1500 J/KG FROM CHAMPLAIN VALLEY EAST ACROSS VERMONT...BUT
LESS OVER REST OF NORTHERN NEW YORK. EXPECT INCREASED DEVELOPMENT
OF SHOWERS/STORMS ACROSS NORTHERN NEW YORK EARLY THIS
AFTERNOON...TRANSLATING EAST ACROSS VERMONT MID AFTERNOON THROUGH
THIS EVENING. POSSIBILITY OF SOME STORMS BECOMING STRONG TO
SEVERE...WITH BEST CHANCE EAST OF THE ADIRONDACKS WHERE
INSTABILITY GREATEST. WEAK SURFACE TROUGH AND OUTFLOW BOUNDARIES
SHOULD BE MAIN FOCUS FOR CONVECTION THIS AFTERNOON...AS ACTUAL
COLD FRONT WILL NOT MOVE THROUGH TILL TONIGHT WESTERN ZONES AND
LATE TONIGHT OR TUESDAY EAST. MAX TEMP FORECAST FOR TODAY REMAINS
ON TRACK WITH HIGHEST READINGS SOUTHERN/EASTERN VERMONT WHERE SOME
VALLEY SPOTS WILL APPROACH 90.

EARLIER DISCUSSION FROM 318 AM EDT MONDAY...POTENTIALLY ACTIVE
WEATHER IS EXPECTED FOR TODAY AS THE LARGE-SCALE UPPER TROUGH
ACROSS CENTRAL CANADA MAKES FURTHER INROADS INTO THE REGION. THIS
WILL TAKE THE SHAPE OF A COLD FRONT AND ASSOCIATED 925-850 MB PRE-
FRONTAL TROUGH WHICH WILL SWING INTO THE REGION THIS AFTERNOON AND
THIS EVENING. WILL CONTINUE THE IDEA OF A FEW OF THE STORMS
TRENDING STRONG TO LOCALLY SEVERE FROM MID-AFTERNOON ONWARD INTO
EARLY EVENING PER LATEST SPC SWODY1, BUT AS TYPICAL WITH SEVERE
WEATHER EPISODES IN OUR REGION IT'S NEVER CLEAR CUT. WORKING IN
FAVOR OF MORE ROBUST ACTIVITY WILL BE UPPER DYNAMICAL JET SUPPORT,
DECENT LAPSE RATES IN THE MID-LEVELS AND MORE THAN ENOUGH LOW TO
MID LEVEL BULK SHEAR. WITH DEWPOINTS RANGING ONLY IN THE UPPER 50S
TO LOWER 60S HOWEVER, MODIFIED SOUNDINGS SUGGEST SB CAPE VALUES
LIKELY TO RANGE ONLY IN THE 500-1000 J/KG RANGE, PERHAPS SLIGHTLY
HIGHER. IN ADDITION UNIDIRECTIONAL TROPOSPHERIC FLOW WILL BE
NEARLY PARALLEL TO THE SLOWLY ADVANCING FRONTAL ZONE TO OUR WEST,
THUS PVA VALUES WON'T BE THAT GREAT. FINALLY, WE'LL BE DEALING
WITH AT LEAST SOME HIGHER LEVEL DEBRIS CLOUDINESS FROM THIS
MORNING'S DEEP CONVECTION ACROSS THE GREAT LAKES. WITH ALL OF THAT
SAID WE'RE STILL EXPECTING A GENERAL REDEVELOPMENT OF
SHOWERS/STORMS THIS AFTERNOON ACROSS NORTHERN NEW YORK WHICH WILL
PROGRESS SLOWLY EASTWARD INTO WESTERN VERMONT BY LATE AFTERNOON
AND EASTERN VERMONT BY THE EVENING HOURS AS SUGGESTED BY VARIOUS
CAM OUTPUT. GIVEN UNIDIRECTIONAL FLOW FIELDS, LINEAR BOWING
SEGMENTS SHOULD BE THE PRIMARY CONVECTIVE MODE WITH A FEW DAMAGING
WIND GUSTS AND REPORTS OF LARGE HAIL POSSIBLE IN THE 2-10 PM TIME
FRAME. HIGHS TODAY WILL REMAIN WARM (80S), ESPECIALLY EAST WHERE A
FEW SPOTS MAY NEAR 90F ALONG THE LOWER CT RIVER VALLEY WHERE A
GREATER DEGREE OF SUNSHINE SHOULD OCCUR.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
AS OF 318 AM EDT MONDAY...EVENING CONVECTION THEN WANES ACROSS
OUR EASTERN COUNTIES INTO NH/MA WITH ANY SEVERE THREAT ENDING
BEFORE MIDNIGHT. STILL COULD SEE A FEW TAIL-END SHOWERS AS THE
ACTUAL FRONTAL BOUNDARY PUSHES INTO THE REGION OVERNIGHT BUT
ACTIVITY SHOULD TREND WIDELY SCATTERED AT BEST. LOWS GENERALLY
RANGING FROM 55 TO 65 OR VERY CLOSE TO SEASONAL NORMS.

BY TUESDAY INTO WEDNESDAY UPPER TROUGH PROGRESSES BODILY EASTWARD
AND SAGS SOUTHWARD SLIGHTLY OVER TIME. LATEST MODELS CONTINUE PRIOR
TRENDS IN SHOWING ADDITIONAL SHORTWAVE ENERGY PROGRESSING ACROSS THE
REGION IN THE DEEP CYCLONIC FLOW ALOFT WITH FAVORABLE ARRIVAL TIMES
(FOR SHOWERS/ISOLD THUNDER) DURING THE AFTERNOON HOURS. SCATTERED
COVERAGE IS EXPECTED, FOCUSED ACROSS OUR CENTRAL AND NORTHERN
COUNTIES WITH NO SEVERE WEATHER EXPECTED. HIGHS SHOULD TREND
GRADUALLY COOLER OVER TIME WITH NEAR SEASONAL READINGS IN THE 70S TO
AROUND 80 EXPECTED ON TUESDAY, THEN IN THE UPPER 60S TO MID 70S ON
WEDNESDAY. OVERNIGHT LOWS GENERALLY IN THE 50S, LOCALLY NEAR 60
ALONG LAKE CHAMPLAIN WHERE WATER TEMPERATURES ARE CURRENTLY IN THE
LOWER TO MID 70S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 342 AM EDT MONDAY...CYCLONIC FLOW WILL PREVAIL IN THE MEAN
FOR THE EXTENDED. THOUGH GENERALLY UNSETTLED, IT'S A MAINLY
UNEVENTFUL PERIOD. 1000-500 MB THICKNESS TROUGHING ASSOCIATED WITH
THE MEAN TROUGH WILL ALLOW FOR SEVERAL PERIODS OF DIURNAL SHOWERS
THROUGH FRIDAY. HOWEVER, NOT LIKELY TO BE A WASHOUT ON ANY
PARTICULAR DAY GIVEN AN ABSENCE OF STRONGER SHORTWAVE ENERGY AND
SHALLOW MOISTURE DEPTH (PW VALUES UNDER AN INCH). WORTH NOTING
THAT RECENT ECMWF SOLUTIONS CONTINUE TO TRY TO BRING NORTH A
RATHER STRONG FRONTAL SYSTEM FROM THE MID-ATLANTIC TOWARD OUR
SOUTHERN AREAS ON FRIDAY. I'M LARGELY DOWNPLAYING THIS IDEA AS ITS
PARENT SHORTWAVE TROUGH LOOKS TO BE SPAWNED FROM CONVECTION OVER
THE PLAINS DAYS EARLIER. THERMAL PROFILES ARE QUITE COOL AS 850 MB
TEMPS ARE ONLY PROGGED TO BE IN THE +5 TO +8C RANGE, WHICH UNDER
PARTIAL SUNSHINE WOULD SUPPORT LOW 70S FOR HIGHS AND LOWS IN THE
40S TO MID 50S. THOSE ARE BELOW EARLY-AUGUST NORMALS BY A FEW
DEGREES, THOUGH QUITE COMFORTABLE.

THOUGH SATURDAY LOOKS TO BE DRY, A WARM FRONT MOVES IN FROM THE WEST
SATURDAY NIGHT/SUNDAY WITH POPS INCREASING TO CHANCE CATEGORY FOR
SHOWERS/STORMS. HIGHS WELL INTO THE 70S/NEAR 80 AND LOWS IN THE 50S
TO NEAR 60.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
PLEASE SEE EQUIPMENT SECTION BELOW FOR KRUT DATA OUTAGE
INFORMATION...

THROUGH 12Z TUESDAY...THOUGH VFR WILL PREDOMINATE, EXPECT BRIEF
PERIODS MVFR/IFR/LIFR VISIBILITY IN DEVELOPING STRONG TO LOCALLY
SEVERE THUNDERSTORMS THIS AFTERNOON/EARLY EVENING.

EARLY-MORNING SHOWERS HAVE SINCE DISSIPATED AHEAD OF A PRE-FRONTAL
TROUGH AND COLD FRONT. EXPECT RE-DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS BY AFTERNOON, SOME OF WHICH MAY BECOME STRONG TO
SEVERE. LOCALIZED TURBULENCE, HEAVY RAINFALL, LIGHTNING AND
PERHAPS HAIL ARE IN THE STRONG THUNDERSTORMS. LOOKING AT A 18-01Z
TIME WINDOW FOR STRONG THUNDERSTORMS. ACTIVITY DIMINISHES/MOVES
EAST THEREAFTER TO VFR BKN CLOUDS INTO THE REST OF THE EVENING.

SOUTH WINDS 10-15 KTS AND WILL GUST UP TO 25 KNOTS TODAY DURING
THE AFTERNOON. WINDS REMAIN AROUND 10 KTS THIS EVENING.

OUTLOOK 12Z TUESDAY THROUGH FRIDAY...

12Z TUESDAY - 12Z THURSDAY...MAINLY VFR...SCT AFTERNOON
SHOWERS/THUNDERSTORMS WITH BRIEF MVFR/IFR POSSIBLE. PATCHY IFR IN
BR/FG POSSIBLE 06-12Z EACH MORNING, MAINLY AT KMPV/KSLK TERMINALS.

12Z THURSDAY ONWARD...MAINLY VFR AS SURFACE HIGH PRESSURE TRIES
TO BUILD IN OVER THE GREAT LAKES REGION.

&&

.MARINE...
AS OF 342 AM EDT MONDAY...THE LAKE WIND ADVISORY CONTINUES. SOUTH
WINDS HAVE STARTED TO INCREASE TO 15 TO 25 KNOTS AT COLCHESTER
REEF AND DIAMOND ISLAND EARLY THIS MORNING. WINDS WILL CONTINUE
AT/ABOVE LAKE WIND ADVISORY CRITERIA INTO THE AFTERNOON, THOUGH
SHOULD BE ON THE HIGHER END OF THAT RANGE DURING THE MORNING
HOURS. WAVES WILL BE AROUND 2-3 FT HIGHEST IN BROAD-LAKE AREAS
EXPOSED TO THE SOUTH.

IN ADDITION...STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE
FORECAST MONDAY AFTERNOON AND EVENING. THESE STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAIN WITH SIGNIFICANTLY REDUCED
VISIBILITIES, GUSTY WINDS, FREQUENT LIGHTNING AND HAIL. PLEASE
REMAIN WEATHER AWARE IF PLANNING TO BE OUT ON THE LAKE MONDAY.

&&

.EQUIPMENT...
AWOS OBSERVATIONAL DATA FROM THE RUTLAND/SOUTHERN VERMONT
REGIONAL AIRPORT (KRUT) REMAIN UNAVAILABLE AT THIS TIME. FOR
AVIATION PARTNERS CURRENT OBSERVATIONS MAY BE ACCESSED VIA TELCO.
PLEASE REFERENCE FAA KRUT NOTAM 07/007 FOR MORE INFORMATION.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JMG
NEAR TERM...JMG/RJS
SHORT TERM...JMG
LONG TERM...LOCONTO
AVIATION...LOCONTO
MARINE...LOCONTO/MUCCILLI
EQUIPMENT...JMG
Hazardous weather outlook, Aug 3, 3:23 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
323 AM EDT MON AUG 3 2015

NYZ026>031-034-035-087-VTZ001>012-016>019-040730-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
323 AM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING AHEAD OF A COLD FRONT. SOME OF THE THUNDERSTORMS MAY
PRODUCE DAMAGING WINDS OF 58 MPH OR GREATER OR LARGE HAIL ONE INCH
IN DIAMETER OR LARGER.

PERSISTENT HEAVY DOWNPOURS WITH A FEW OF THE STORMS MAY CAUSE
PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING IN SOME
LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JMG

In the hours before

Special weather statement, Aug 3, 2:05 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
205 PM EDT MON AUG 3 2015

VTZ005-008-009-017-018-031830-
EASTERN ADDISON-WASHINGTON-WESTERN ADDISON-WESTERN CHITTENDEN-EASTERN
CHITTENDEN-
205 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHITTENDEN...WEST
CENTRAL WASHINGTON AND NORTH CENTRAL ADDISON COUNTIES...

AT 205 PM EDT...A STRONG THUNDERSTORM WAS OVER MONKTON...OR NEAR
BRISTOL...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRISTOL...HINESBURG...FERRISBURGH...MONKTON...HUNTINGTON...
STARKSBORO...ST. GEORGE...MT. PHILO STATE PARK...FERRISBURG...MONKTON
RIDGE...MONKTON BORO...EAST CHARLOTTE...HANKSVILLE...CAMELS HUMP
STATE PARK...HUNTINGTON CENTER...EAST MONKTON...MOUNT PHILO STATE
PARK...SOUTH HINESBURG...SOUTH STARKSBORO AND NORTH FERRISBURGH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4409 7308 4420 7329 4443 7310 4430 7279
TIME...MOT...LOC 1805Z 215DEG 21KT 4420 7316

IRL
Special weather statement, Aug 3, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
221 PM EDT MON AUG 3 2015

VTZ007-010-031845-
CALEDONIA-ORANGE-
221 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE AND SOUTHERN
CALEDONIA COUNTIES...

AT 220 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAVERHILL...OR 16
MILES EAST OF CHELSEA...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HAVERHILL...BRADFORD...CORINTH...TOPSHAM...NEWBURY...TOPSHAM FOUR
CORNERS...PIERMONT...RYEGATE...WELLS RIVER...SOUTH RYEGATE...RYEGATE
CORNER...SOUTH CORINTH...EAST CORINTH...BEDELL BRIDGE STATE PARK...
BOLTONVILLE...SOUTH NEWBURY...BRADFORD CENTER...WEST NEWBURY AND
NEWBURY CENTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4409 7205 4408 7204 4406 7207 4403 7208
      4399 7212 4397 7211 4397 7210 4395 7211
      4405 7230 4426 7206 4424 7205 4419 7207
      4413 7203 4411 7206 4410 7205 4410 7203
      4409 7203
TIME...MOT...LOC 1820Z 220DEG 30KT 4406 7214

IRL

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 2:05 PM EDTSpecial Weather StatementBTVChittenden25 min
Aug 3, 2:15 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Washington45 min
Aug 3, 2:23 PM EDTSpecial Weather StatementBTVAddison52 min
Aug 3, 2:34 PM EDTSpecial Weather StatementBTVOrleans26 min
Aug 3, 2:36 PM EDTSevere Thunderstorm WarningBTVAddison28 min
Aug 3, 2:41 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Lamoille, Orleans, Washington21 min
Aug 3, 2:56 PM EDTSevere Thunderstorm WarningBTVOrleans34 min
Aug 3, 2:59 PM EDTSpecial Weather StatementBTVWashington46 min
Aug 3, 3:03 PM EDTSpecial Weather StatementBTVWashington42 min
Aug 3, 3:14 PM EDTSpecial Weather StatementBTVOrleans31 min
Aug 3, 3:18 PM EDTFlash Flood WarningBTVOrleans6 hr
Aug 3, 3:24 PM EDTSpecial Weather StatementBTVCaledonia51 min
Aug 3, 3:32 PM EDTAreal Flood AdvisoryBTVCaledonia, Lamoille, Washington3 hr
Aug 3, 3:45 PM EDTSevere Thunderstorm WarningBTVCaledonia, Orleans19 min
Aug 3, 3:48 PM EDTSpecial Weather StatementBTVAddison42 min
Aug 3, 3:55 PM EDTSpecial Weather StatementBTVFranklin35 min
Aug 3, 4:03 PM EDTSpecial Weather StatementBTVEssex42 min
Aug 3, 4:31 PM EDTSpecial Weather StatementBTVOrleans14 min
Aug 3, 4:35 PM EDTSpecial Weather StatementBTVWindsor55 min
Aug 3, 4:47 PM EDTSpecial Weather StatementBTVEssex28 min
Aug 3, 5:56 PM EDTSpecial Weather StatementBTVOrange49 min
Aug 3, 7:01 PM EDTSpecial Weather StatementBTVCaledonia44 min
Aug 3, 7:14 PM EDTSpecial Weather StatementBTVRutland46 min
Aug 3, 7:57 PM EDTSpecial Weather StatementBTVEssex, Orleans63 min

Nearby

Special Weather Statements in Vermont, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.